Fatal pulmonary bleomycin toxicity in cisplatin-induced acute renal failure

W. M. Bennett, L. Pastore, Donald Houghton

Research output: Contribution to journalArticle

35 Citations (Scopus)

Abstract

A 53-year-old male being treated for a metastatic squamous cell carcinoma had fatal pulmonary toxicity as a result of blemycin therapy. the toxic reaction was observed when the conventional dose regimen of bleomycin was given to the patient wo had unrecognized cisplatin-induced acute renal failure. Bleomycin dosage should be reduced in patients with established acute renal failure and the combination of cisplatin and bleomycin should be carefully followed.

Original languageEnglish (US)
Pages (from-to)921-924
Number of pages4
JournalCancer Treatment Reports
Volume64
Issue number8-9
StatePublished - 1980

Fingerprint

Bleomycin
Acute Kidney Injury
Cisplatin
Lung
Poisons
Squamous Cell Carcinoma
indium-bleomycin
Therapeutics

ASJC Scopus subject areas

  • Cancer Research
  • Oncology

Cite this

Fatal pulmonary bleomycin toxicity in cisplatin-induced acute renal failure. / Bennett, W. M.; Pastore, L.; Houghton, Donald.

In: Cancer Treatment Reports, Vol. 64, No. 8-9, 1980, p. 921-924.

Research output: Contribution to journalArticle

@article{f057ec2226f14802b808b021c384ff85,
title = "Fatal pulmonary bleomycin toxicity in cisplatin-induced acute renal failure",
abstract = "A 53-year-old male being treated for a metastatic squamous cell carcinoma had fatal pulmonary toxicity as a result of blemycin therapy. the toxic reaction was observed when the conventional dose regimen of bleomycin was given to the patient wo had unrecognized cisplatin-induced acute renal failure. Bleomycin dosage should be reduced in patients with established acute renal failure and the combination of cisplatin and bleomycin should be carefully followed.",
author = "Bennett, {W. M.} and L. Pastore and Donald Houghton",
year = "1980",
language = "English (US)",
volume = "64",
pages = "921--924",
journal = "Journal of the National Cancer Institute",
issn = "0027-8874",
publisher = "Oxford University Press",
number = "8-9",

}

TY - JOUR

T1 - Fatal pulmonary bleomycin toxicity in cisplatin-induced acute renal failure

AU - Bennett, W. M.

AU - Pastore, L.

AU - Houghton, Donald

PY - 1980

Y1 - 1980

N2 - A 53-year-old male being treated for a metastatic squamous cell carcinoma had fatal pulmonary toxicity as a result of blemycin therapy. the toxic reaction was observed when the conventional dose regimen of bleomycin was given to the patient wo had unrecognized cisplatin-induced acute renal failure. Bleomycin dosage should be reduced in patients with established acute renal failure and the combination of cisplatin and bleomycin should be carefully followed.

AB - A 53-year-old male being treated for a metastatic squamous cell carcinoma had fatal pulmonary toxicity as a result of blemycin therapy. the toxic reaction was observed when the conventional dose regimen of bleomycin was given to the patient wo had unrecognized cisplatin-induced acute renal failure. Bleomycin dosage should be reduced in patients with established acute renal failure and the combination of cisplatin and bleomycin should be carefully followed.

UR - http://www.scopus.com/inward/record.url?scp=0019298529&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0019298529&partnerID=8YFLogxK

M3 - Article

VL - 64

SP - 921

EP - 924

JO - Journal of the National Cancer Institute

JF - Journal of the National Cancer Institute

SN - 0027-8874

IS - 8-9

ER -